News Flash

Health Department - News

Posted on: March 17, 2022

Alert: Opioid Overdose Events

Dont get fake image

ALERT: Increase in “multiple” opioid overdose events in Southeast and Central Michigan, including Washtenaw County (2/27/22 - 3/5/22 emergency medical service data). A multiple event is when two or more people overdose at the same time & place. These events may be an indication of drugs laced with synthetic substances and/or people taking more than one substance at a time (knowingly or unknowingly).

  • If you need help, call CARES 24/7 at 734-544-3050 or see treatment options www.washtenaw.org/opioids
  • Be aware of the possibility of contamination. Recreational drugs may be laced with opioids or other substances. Examples include cocaine and heroin that has fentanyl or xylazine added & counterfeit tablets containing fentanyl, xylazine, methamphetamine, etc.
  • Get access to naloxone. Know how to use it https://bit.ly/WCnaloxone
  • Never use alone
  • Go slow
  • Only use with people you know and products you know
See the It is POSSIBLE Opioid Education Campaign www.washtenaw.org/itispossible

Image of mountain with text never use alone

Facebook Twitter Email